# SDR 9605472297

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297US
- Make and model: Boeing 727251
- Aircraft serial: 21789
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON STR 29R FROM BS 950D - BS 950E.  REPAIRED STRINGER (P/N 65-56441-4) PER EA 22-99523.
